# SDR SWAA2022031002638

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 146A75036
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BEAM STA 727D+6 RBL8 HAS CORROSION AROUND FASTENER HOLES / REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT RAIL AT RBL 88 FROM STA 731 TO 887 ON NRC X961684 P/N 146A7503-6
